CSpace
On unique range sets for meromorphic or entire functions
Fang, ML; Guo, H
1998-10-01
Source PublicationACTA MATHEMATICA SINICA-NEW SERIES
ISSN1000-9574
Volume14Issue:4Pages:569-576
AbstractThis paper has studied the Gross uniqueness question ignoring multiplicity and relating multiple values, and extended and improved on some related results in [1-8].
Keywordmeromorphic functions multiplicity unique range set
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000076819000018
PublisherVSP BV
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13800
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Nanjing Normal Univ, Dept Math, Nanjing 210097, Peoples R China
3.Shenzhen Univ, Dept Math, Shenzhen 518060, Peoples R China
Recommended Citation
GB/T 7714
Fang, ML,Guo, H. On unique range sets for meromorphic or entire functions[J]. ACTA MATHEMATICA SINICA-NEW SERIES,1998,14(4):569-576.
APA Fang, ML,&Guo, H.(1998).On unique range sets for meromorphic or entire functions.ACTA MATHEMATICA SINICA-NEW SERIES,14(4),569-576.
MLA Fang, ML,et al."On unique range sets for meromorphic or entire functions".ACTA MATHEMATICA SINICA-NEW SERIES 14.4(1998):569-576.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fang, ML]'s Articles
[Guo, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fang, ML]'s Articles
[Guo, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fang, ML]'s Articles
[Guo, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.